I started Lexapro three weeks ago for anxiety. While I do think it helped me a little bit I could not take the exhaustion and the fogginess so I decided to stop it. Since I stopped it to her three days ago I have been absolutely exhausted. Napping during the day which I have never done. I only took it for three weeks. Should I still be feeling like this or is this a common with drawl
This is not uncommon. Although withdrawal from a Rx eventually is highly recommended, stop taking might be a wise choice if you experience adverse side effects. Moreover, if you take the Rx longer, then the withdrawal symptoms will be tougher on you or might end up with "serotonin syndrome." Since you only took it for a short while, it shouldn't be too hard despite the fact that you took naps during the day. My opinion is it might take 2 more weeks for the side effects to go away. Consult with your psychiatrist to see if anything can help you to boost the energy during the withdrawal phase.
Hi, Kman! Three weeks is long enough to produce discontinuation syndrome especially if you stop the drug abruptly. This is usually accomplished with a tapering dose schedule prescribed by your doctor to avoid these symptoms.
You may continue to feel this way for several more weeks but hopefully it should get better each day.
Best regards, Wildcat
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Hello, I just started Wellbutrin about 3 weeks ago while weening off of lexapro. The reason for the?
Updated 6 Sep 2012 • 5 answers
Updated 13 Nov 2017 • 2 answers
Updated 11 Jan 2015 • 5 answers
Updated 13 Apr 2017 • 1 answer
Updated 18 Dec 2018 • 1 answer